Fixed Point Theorems in Generalized Types of Dislocated Metric Spaces and Its Applications

M.A. Ahmed, F.M. Zeyada, G.F. Hassan

Abstract


Two types of generalized dislocated metric spaces are introduced. Also, we prove some fixed point theorems in these spaces. These theorems are different generalizations of a fixed point theorem of Hitzler and Seda [P. Hitzler, A.K. Seda, Dislocated topologies, J. Electr. Engin. 51 (2000) 3–7]. Finally, we give applications on our results.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|